Localization of solutions of nonlinear boundary value problems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1986), pp. 45-51
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1986_12_a9,
author = {V. M. Madorskiǐ},
title = {Localization of solutions of nonlinear boundary value problems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {45--51},
year = {1986},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1986_12_a9/}
}
V. M. Madorskiǐ. Localization of solutions of nonlinear boundary value problems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1986), pp. 45-51. http://geodesic.mathdoc.fr/item/IVM_1986_12_a9/